Paralief 500mg Tablets 24 Pack

Paralief 500mg Tablets 24 Pack

Paralief

  • €2.69
    Unit price per 

Code: 10046

Tax included.

Description

Paralief contains the active ingredient paracetamol. Paracetamol belongs to a group of medicines called non-narcotic analgesics, which are used to relieve pain and to lower temperature. Paralief tablets are indicated for the relied of headaches, musculoskeletal disorders, period pain, toothache, colds and flu, and pain of osteoarthritis.

Suitable for

Adults and children over 6 years of age.

Directions for use

Adults, the elderly and young persons aged 16 and over:

  • The minimum effective dose should be used for the shortest time necessary to relieve symptoms. Take one to two tablets three to four times a day with a drink of water. Do not take more than 8 tablets in 24 hours.

For children aged 6-9 years of age:

  • Give half a tablet with a drink of water, every 4-6 hours as required. A maximum dose of two tablets daily should not be exceeded.

For children aged 10-11 years:

  • Give one tablet with a drink of water, every 4-6 hours as required. A maximum of four tablets daily should not be exceeded.

For adolescents aged 12-15 years of age:

Five one to one and a half tablets with a drink of water, every 4-6 hours as required. A maximum of six tablets daily should not be exceeded

Warning

Take to your pharmacist or doctor before taking Paralief 500mg tablets if:

  • You have kidney problems
  • You have liver problems
  • You have liver disease caused by alcohol. You may be more sensitive to the toxic effects of paracetamol
  • You have a hereditary disease called Gilbert’s syndrome
  • You have a high fever, signs of secondary infection or if symptoms persist for more than a few days
  • You are taking other medicines affecting liver function
  • You have Glucose-6-phosphate dehydrogenase deficiency (an enzyme deficiency)
  • You have haemolytic anaemia (abnormal breakdown of red blood cells)
  • You have glutathione deficiency
  • You are suffering from chronic malnutrition or dehydration
  • You weigh less than 50kg.
  • You are elderly

Contains

The active substance is paracetamol. Each tablet contains 500mg of paracetamol.


FREE Delivery

On orders over €40

Complimentary Product

Free sample with every order

Same Day Dispatch

For order before 12pm

FREE Click & Collect

Online order & collect at store

Stay In Touch

Sign up to our newsletter to get O'Sullivans news & special offers!